Did Lyrica either stop working, or did you notice that it was less effective over time? Did side effects lessen or get worse over time or did you stop taking it because of side effects?
I am on Lyrica and the only side effect for me was a 50lb weight gain. I found after 5 years that I needed more. I started at two pills a day and now take 3 pills a day. Hope this helps.
yes Lyrica is v strong, lots of side effects,& needs a regime to come off it & your body becomes immune to the effect of anything taken over long periods of time - also a lot depends on your ability to absorb meds- which decreases with age. I am on Gababpentin/ Cymbalata ( Lyrica's weaker cousin ) & loving it.You may just need a dose adjustment. Good luck & let's know how you get on
@chblackkm I stopped taking it because of side effects
it did nothing for me. but i had a seizure trying to come off it. be careful with that stuff. try ayurvedic medicine. all natural and mind/body balancing.
just because i said all natural doesn't mean you should underestimate it.
We never share your personal information with anyone.